# SDR SWAA2022111068411

- Difficulty date: November 6, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 71,041 hours, 42,151 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT A/C LEFT: EMERGENCY ESCAPE SLIDE HAS MANUAL PULL HANDLE EXPOSED / [01] ATTACHED PULLHANDLE COVER TO VELCRO PER SIP
